ophthalmologist-icon

Uveitis in Left Eye

I have been having anterior uveitis (iridocyclitis) in the left eye for about 3 weeks now. The first week was painful and unbearable because I couldn't get a good diagnosis. At the start of the second week I was put on Allergy medication and other drops which didn't work. At the start of the 3rd week, I was asked to start using Homide (2 times a day) and Pred Forte which finally seemed to do the trick of bringing the pain down. Now the pain in the eye is nonexistent. However, my vision is still blurry and hazed in the left eye (it has been a week now since the pred forte medication started). When I met my doctor for a follow up, he said it was because of the Homide eyedrops which dilated the pupil. However, my vision is blurry even after a long time after I put the eyedrops and I doubt my bad vision in the left eye is due to the Homide eyedrops. Is my treatment moving in the right direction? How long will it take before I eye functions normally as it used to before the uveitis?
views-icons 103 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Uveitis in Left Eye

doctor profile image
Dr. Vaibhev Mittal Sangrur | Ophthalmologist/ Eye Surgeon
Answered
Hello Uveitis is of many types and treatment depends on type of uveitis.. 1. Anterior uveitis...only topical eyedrops 2. Intermediate uveitis....tablet stroids 3. Posterior uveitis...tablet steroids As u seem to have only anterior uveitis...only pred forte eyedrop is sufficient....treatment will continue till doctor confirms full resolution of uveitis
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vishal S. Kakhandki Bangalore | Ophthalmologist/ Eye Surgeon
Answered
Yes ur blurred vision esp near vision is blurred due to homide drops as it neutralises ur accommodation and affects reading.usually it's effect is der for 4-5 days.about ur uveitis if it's first episode den nothing much.same treatment to continue. If associated joint pains or skin problems den investigation for autoimmune disorders like rheumatoid arthritis sle ankylosing spondylitis etc must be done.also if cough X ray chest to r/o TB as TB can cause uveitis.all these usually done for repeated attacks of uveitis....There can be flare up as u reduce predforte drops also...tc...Further information vikhyath eye retina centre Babusapalya kalyan nagar Bangalore
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO